# SDR CALA2022090902319

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737
- Aircraft serial: 28940
- Aircraft time: 74,646 hours, 26,760 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: None
- Location: Le Flaps & Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING FL280 ON CLIMB LE FLAPS TRANSIT AND SLAT 7 INTRANSIT LTS ON RAN CHKLST NOT FIXED WERE AT FULL RETRACT AND FULL EXTEND PROX SENSORS SHOWED APPROPRIATE INDICATION PER FIM. SUGGEST REPLACE #7 O/B SENSOR PERFORMED BITE TEST OF FSEU GOT A FAULT OF SL7 PROX O/B MAINTENANCE MSG 27-81212 INTERMITTENT ACTIVE. FOLLOWED FIM 27-88 TASK 803. FOUND PROX SENSOR SHOULD OF BEEN FAR BUT SHOWED NEAR WHEN SLATS WERE PUT IN THE 5 POSITION FOR EXTEND. WHEN SLATS FOUND #7 O/B SLAT PROXIMITY SENSOR TARGET LOOSE. SECURED TARGET 27-88-11-700-801. AND CHECKED SENSOR TO TARGET CLEARANCE AND NOW WITHIN LIMITS REF AMM 27-88-11-400-801. PERFORMED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST AND OPS CHECK NORMAL. REF AMM
